Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 11 No. 02 (2023): Malaya Journal of Matematik (MJM)
Vol. 11 No. 02 (2023): Malaya Journal of Matematik (MJM)
Published:
01-04-2023
Full Issue
PDF
(
13)
Articles
Existence of mild solutions of second-order impulsive differential equations in Banach spaces
Adel Jawahdou
117-126
448
PDF
(
316)
On Berezin radius inequalities via Cauchy-Schwarz type inequalities
Verda Gurdal, Hamdullah Basaran
127-141
258
PDF
(
278)
Permuting Tri-derivations in MV-algebras
Damla Yılmaz, Bijan Davvaz, Hasret Yazarlı
142-150
187
PDF
(
222)
On
I
and
I
∗
-equal convergence in linear 2-normed spaces
Amar Kumar Banerjee, Nesar Hossain
151-157
131
PDF
(
163)
On the rational difference equation
x
n
+
1
=
x
n
⋅
(
¯
¯
¯
a
x
n
−
k
+
a
x
n
−
k
+
1
)
b
x
n
−
k
+
1
+
c
x
n
−
k
Rimer ZURITA
158-166
168
PDF
(
180)
Common fixed point theorem for pair of quasi triangular α-orbital admissible mappings in complete metric space with application
Rakesh Tiwari, Shashi Thakur
167-180
302
PDF
(
232)
Statistical extension some types of symmetrically continuity
Pelda Evirgen, Mehmet Kucukaslan
181-199
197
PDF
(
292)
On nearly recurrent Riemannian manifolds
B. PRASAD, R.P.S. YADAV
200-209
157
PDF
(
166)
Local isometry of the generalized helicoidal surfaces family in 4-space
Erhan Güler, Yusuf Yaylı
210-218
286
PDF
(
254)
Initial coefficient estimates for subclasses of bi-univalent functions
Mallikarjun Shrigan, P. N. Kamble
219-227
202
PDF
(
254)
Double domination number of the shadow (2,3)-distance graphs
Aysun Aytaç, Ayşen Mutlu
228-238
241
PDF
(
223)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
lehmer problem
principal ideals
l-fuzzy soft subhemiring
fuzzy soft subset
pseudo fuzzy soft coset
jack’s lemma
angular derivative
biharmonic map
zero-divisors
cubic
blow up
trace
additive
quadratic
Most Read Articles
Soft
β
∗
open sets in soft topological spaces
55
Skew codes over the split quaternions
51
Further results and applications on continuous random variables
49
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
-Bessel functions
33
Plagiarism Checker